# SDR AWXA200600959

- Difficulty date: May 11, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 70,382 hours, 29,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N212902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5920646 - DURING C11 CHECK DISCOVERED CORROSION ON ANGLE INSIDE FWD OPENING OF THE ELEVATOR CONTROL ACCESS DOOR BETWEEN HINGES AT BS 1862.7 AND STR 29R.  CORROSION WAS BEYOND LIMITS.  MAINT REPAIRED ANGLE INSIDE FWD OPENING OF ELEVATOR CONTROL ACCESS DOOR BETWEEN ANGLES AT BS 1862.7 AND STR 29R IAW ENGINEERING REPAIR 19-5300-06146-ES3.
